Alert archive / Michigan / High Wind Warnings in 2010
High Wind Warning 2, NWS Detroit, MI
NWS Detroit, MI issued this high wind warning at Oct 27, 2010, 3:38 AM EDT for 17 counties in Michigan. It took effect at Oct 27, 2010, 10:00 AM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2010, 3:38 AM EDT (07:38 UTC)
- In effect from
- Oct 27, 2010, 10:00 AM EDT
- Expired
- Oct 27, 2010, 4:25 PM EDT
- In force
- 6 hr
- Issued by
- NWS Detroit, MI
Counties Bay County, MI, Genesee County, MI, Huron County, MI, Lapeer County, MI, Lenawee County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Monroe County, MI, Oakland County, MI, Saginaw County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 26 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 7.6 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 111 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
815 WWUS73 KDTX 270738 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 338 AM EDT WED OCT 27 2010 ...VERY STRONG WINDS WILL IMPACT THE REGION TODAY... .AN INTENSE LOW PRESSURE SYSTEM WILL TRACK TO THE NORTH OF LAKE SUPERIOR TODAY. THE SOUTHWESTERLY PRESSURE GRADIENT ASSOCIATED WITH THIS STORM SYSTEM WILL SUPPORT CONTINUED GUSTY WINDS ACROSS SOUTHEAST MICHIGAN. WIND SPEEDS WILL STEADILY INCREASE AFTER SUNRISE AND ARE EXPECTED TO BE GUSTING TO 35 TO 45 MPH BY NOON. WIND GUSTS WILL BE STRONGEST DURING THE WARMEST PART OF THE DAY...BETWEEN 1 PM AND 5 PM...WHEN FREQUENT GUSTS OF 45 UP TO 60 MPH ARE EXPECTED. THE WIND GUSTS WILL GRADUALLY DIMINISH BY LATE THIS EVENING. MIZ047>049-053>055-060>063-068>070-075-076-082-083-272030- /O.UPG.KDTX.HW.A.0002.101027T1400Z-101028T0100Z/ /O.NEW.KDTX.HW.W.0002.101027T1400Z-101028T0100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 338 AM EDT WED OCT 27 2010 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WIND SPEEDS...SOUTHWESTERLY WINDS WILL INCREASE TO 30 TO 40 MPH THIS AFTERNOON. FREQUENT WIND GUSTS OF 45 MPH UP TO 60 MPH ARE EXPECTED. * TIMING...THE STRONGEST WIND GUSTS ARE EXPECTED TO OCCUR BETWEEN 1 PM AND 5 PM THIS AFTERNOON. * IMPACTS...WINDS OF THIS MAGNITUDE CAN CAUSE DAMAGE TO TREES AND CAN CAUSE DOWNED POWER LINES. DRIVING HIGH PROFILE VEHICLES MAY ALSO BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ SC
1 follow-up statement
770 WWUS73 KDTX 272025 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 425 PM EDT WED OCT 27 2010 ...GUSTY WINDS TO CONTINUE THROUGH THE EVENING... .GUSTY SOUTHWEST WINDS WILL CONTINUE THROUGH THIS EVENING AS A STRONG LOW PRESSURE SYSTEM GRADUALLY WEAKENS WHILE LIFTING ACROSS ONTARIO. WINDS WILL FREQUENTLY GUST FROM 35 TO 45 MPH DURING THIS TIME. MIZ047>049-053>055-060>063-068>070-075-076-082-083-280100- /O.CAN.KDTX.HW.W.0002.000000T0000Z-101028T0100Z/ /O.NEW.KDTX.WI.Y.0005.101027T2025Z-101028T0100Z/ MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE- LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE- LENAWEE-MONROE- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY...OWOSSO...FLINT...LAPEER... PORT HURON...HOWELL...PONTIAC...WARREN...ANN ARBOR...DETROIT... ADRIAN...MONROE 425 PM EDT WED OCT 27 2010 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. * WIND SPEEDS...SOUTHWESTERLY WINDS OF 20 TO 30 MPH WILL CONTINUE TO GUST UP TO 45 MPH. * TIMING...THE STRONGEST WIND GUSTS ARE EXPECTED THROUGH 8 PM BEFORE GRADUALLY DIMINISHING. * IMPACTS...WINDS OF THIS MAGNITUDE CAN CAUSE DAMAGE TO TREES AND CAN CAUSE DOWNED POWER LINES. DRIVING HIGH PROFILE VEHICLES MAY ALSO BE DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this high wind warning went out at Oct 26, 11:52 PM EDT, 3 hours 46 minutes earlier.
Area forecast discussion, Oct 26, 11:52 PM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1152 PM EDT TUE OCT 26 2010
.AVIATION...
SOUTHWEST WINDS WILL REMAIN GENERALLY 15-20 KNOTS OVERNIGHT WITH
GUSTS CLOSER TO 25 KNOTS AT TIMES AS STRONG LOW PRESSURE LIFTS OUT
OF NORTHERN MINNESOTA. A MINOR STRATUS DECK WITH CIGS IN THE 5-7KFT
RANGE WILL PIVOT THROUGH THE AREA EARLY IN THE FORECAST...QUICKLY
LIFTING TO THE NORTH OVERNIGHT. SKIES WILL THEN REMAIN MOSTLY CLEAR
INTO WEDNESDAY WITH STRONG LOW LEVEL MIXING LEADING TO A SIGNIFICANT
INCREASE IN WIND SPEED AS THE AFOREMENTIONED LOW TRACKS THROUGH
ONTARIO...JUST NORTH OF THE GREAT LAKES. EXPECT SUSTAINED WINDS TO
25 KNOTS OR BETTER BY AFTERNOON WITH GUSTS TOPPING 40 KNOTS AT TIMES
BEFORE EASING GRADUALLY AFTER 22Z.
&&
.PREV DISCUSSION...ISSUED 421 PM EDT TUE OCT 26 2010
SHORT TERM...TONIGHT
STRONG LOW PRESSURE SYSTEM OVER NORTHERN MINNESOTA WILL CONTINUE TO
DEEPEN THROUGH THIS EVENING DOWN TO ABOUT 958MB. IT WILL REMAIN
NEARLY STATIONARY TONIGHT BEFORE FINALLY HEADING OFF TO THE
NORTHEAST TOWARD MORNING. THE NOSE OF A 150KT JET MAX ROUNDING THE
BASE OF THE UPPER LEVEL TROUGH WILL APPROACH THE NORTHERN GREAT
LAKES THUS ENHANCING THE FORCING OVER THAT AREA A WHILE LONGER.
WATER VAPOR IMAGERY SHOWS THE DRY SLOT MAKING ITS WAY INTO LOWER
MICHIGAN AS OF 18Z. WIND SPEEDS HAVE BEGUN TO INCREASE IN THIS AREA
WITH GUSTS NEARING 45 MPH. THE 50KT WINDS OFF THE SURFACE AT 3000FT
OFF THE DTX 15Z SOUNDING...WERE NEVER ABLE TO MIX DOWN TO THE
SURFACE DUE TO A LACK OF INSTABILITY. THE DRY SLOT WILL REACH SE
MICHIGAN BEFORE DARK GIVING US A FEW HOURS OF ENHANCED MIXING AND
HIGHER GUSTS. SINCE THE WINDS DID NOT REACH AS HIGH AS THEY
POTENTIALLY COULD HAVE...BUT THE DRY SLOT IS MOVING IN...HAVE CHOOSE
TO GO WITH A WIND ADVISORY FOR THE REST OF THE EVENING VERSES THE
HIGH WIND WARNING. WINDS WILL DECREASE OVERNIGHT BUT WILL STAY ABOVE
20KTS. THE HIGHER WINDS WILL HELP KEEP THE LOWS IN THE MID 40S
EVENING WITH COLDER AIRMASS BEGINNING TO WORK ITS WAY INTO THE
REGION.
LONG TERM...WEDNESDAY THROUGH TUESDAY
INTENSE GREAT LAKES CYCLONE WILL GRADUALLY START TO FILL AS IT
TRACKS NORTHEAST OF LAKE SUPERIOR ON WEDNESDAY. SOUTHEAST MICHIGAN
WILL RESIDE BENEATH THE DRY-SLOT WITH A 140 KNOT JET STEAK IN PLACE
ACROSS THE UPPER OHIO VALLEY. WINDS THROUGH THE COLUMN WILL BE
STRONG FOR A SECOND DAY IN A ROW...WINDS AT 700MB OF 65-80 KNOTS AND
850MB WINDS OF 45-55 KNOTS. MODEL SOUNDINGS DEPICT A WELL MIXED
ATMOSPHERE TO AT LEAST 750MB ALTHOUGH WE REMAIN IN THE WARM SECTOR
WITH COLD ADVECTION GENERALLY HOLDING OFF UNTIL WEDNESDAY NIGHT.
LAPSE RATES WILL STEEPEN AFTER 11 AM AND A PROLONGED PERIOD OF
STRONG WINDS ARE EXPECTED. WINDS LOOK TO BE THE STRONGEST TOWARDS
THE SAGINAW VALLEY WHERE SUSTAINED WINDS MAY APPROACH 35 MPH AND
GUSTS TO 60 MPH. FURTHER SOUTH...GENERALLY FROM DETROIT TO THE
SOUTHERN MICHIGAN BORDER WINDS MAY BE A TOUCH LIGHTER...SUSTAINED
SPEEDS CLOSER TO 20-30 MPH WITH GUSTS TO 50 MPH. A HIGH WIND WATCH
REMAINS IN EFFECT FOR WEDNESDAY. TEMPERATURES ON WEDNESDAY WILL BE
WARM AGAIN WITH 925MB TEMPS OF 12-14C AND HIGHS IN THE 60S.
CONDITIONS WILL BE QUITE DRY WITH HUMIDITY DROPPING TO BELOW 30
PERCENT IN SOME AREAS.
THE LOW LEVEL COLD POOL FINALLY PUSHES THROUGH ON WEDNESDAY NIGHT
WITH COLD AIR ADVECTION CONTINUING THROUGH THE DAY ON THURSDAY.
TEMPERATURES WILL SETTLE INTO THE LOW 40S ON WEDNESDAY NIGHT AND
WILL ONLY REBOUND 5-8 DEGREES ON THURSDAY. CONDITIONS WILL FEEL
ABRUPTLY COOLER WITH BREEZY CONDITIONS CONTINUING ALTHOUGH NOT CLOSE
TO VALUES OBSERVED ON WEDNESDAY. WESTERLY WINDS WILL BE NEAR 15 MPH
WITH GUSTS OF 25 TO 30 MPH. STEEP LOW LEVEL LAPSE RATES COMBINED
WITH NEARLY A 3000 FOOT MOIST LAYER WILL EQUATE TO NUMEROUS LIGHT
RAIN SHOWERS. LINGERING LOW LEVEL MOISTURE WITH SLOWLY CLEARING
SKIES AND A LIGHT GRADIENT WILL KEEP TEMPERATURES FROM DROPPING
DRAMATICALLY ON THURSDAY NIGHT.
THE TROUGH AXIS SHIFTS TO THE EAST COAST ON FRIDAY AS A SURFACE
RIDGE BUILDS OVER THE OHIO VALLEY. LOW LEVEL WINDS BACK TO THE
SOUTHWEST BUT WARM AIR ADVECTION WILL BE WEAK. SKIES SCATTERING OUT
LATE IN THE DAY WILL HELP TEMPERATURES RECOVER A FEW DEGREES FROM
HIGHS ON THURSDAY.
UPPER LOW OVER HUDSON BAY WILL KEEP NORTHWESTERLY FLOW ALOFT OVER
THE GREAT LAKES ON SATURDAY...WITH A FEW WEAK UPPER WAVES EXPECTED
TO TRAVERSE OVER THE AREA PER LATEST MODEL CONSENSUS. EURO/GEM SHOW
A WEAK SURFACE TROUGH AND COLD FRONT DROPPING DOWN ACROSS LAKE HURON
AND INTO THE THUMB LATE IN THE DAY IN ASSOCIATION WITH THE LARGEST
UPPER WAVE. GFS IS A BIT MORE AGGRESSIVE WITH THE FRONTAL BOUNDARY
AND ITS SOUTHWARD PROGRESSION...BUT IS ALSO A BIT STRONGER WITH THE
UPPER WAVE WHEN COMPARED TO THE OTHER MODELS. WILL KEEP THE FORECAST
DRY FOR NOW AS MODELS DO NOT KEY IN ON MUCH LOW-LEVEL MOISTURE
AVAILABLE FOR THE FRONT TO WORK WITH...BUT DID INCREASE SKY COVER TO
MOSTLY CLOUDY ACROSS THE THUMB AND TRI-CITIES.
MARINE...
A STRONG LOW PRESSURE SYSTEM OVER NORTHERN MINNESOTA WITH CENTRAL
PRESSURE NEAR 28.30 INCHES WILL TRACK NORTH OF LAKE SUPERIOR ON
WEDNESDAY. SOUTHERLY WINDS CONTINUE TO INCREASE ACROSS THE CENTRAL
GREAT LAKES AND WILL REMAIN STRONG ON WEDNESDAY AS COOLER AIR
ARRIVES AND INSTABILITY INCREASES...ESPECIALLY ACROSS NORTHERN LAKE
HURON. WINDS GUSTS TO 35-45 KNOTS ARE POSSIBLE ACROSS ALL MARINE
AREAS AND STORM WARNING REMAIN IN EFFECT AS WINDS ARE EXPECTED TO
INCREASE INTO WEDNESDAY. GUSTS TO 50 KNOT STORMS LOOK LIKELY ACROSS
NORTHERN LAKE HURON SOUTH TO THE SAGINAW BAY. LOCATIONS WHERE STORM
FORCE WINDS ARE A LITTLE MORE UNCERTAIN ARE ACROSS EXTREME SOUTHERN
LAKE HURON...LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE.
THESE AREAS WILL NEED STRONG FLOW AND GOOD MIXING OFF LAND AREAS
TO BE ABLE TO ACHIEVE THE HIGHEST GUSTS AND WILL BE DOWNGRADED IF
MODELS TREND IN THAT DIRECTION.
WINDS WILL REMAIN STRONG ACROSS LAKE HURON THROUGH AT LEAST THURSDAY
AND A GALE WARNING MAY BE NEEDED ONCE WINDS DROP BELOW STORM FORCE.
SMALL CRAFT ADVISORIES WILL ALSO BE NEEDED FOR NEARSHORE WATERS INTO
THURSDAY.
THE STRONG SOUTHERLY FLOW HAS ALSO LED TO LOW WATER ON THE SAGINAW
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...HIGH WIND WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055-MIZ060-
MIZ061-MIZ062-MIZ063-MIZ068-MIZ069-MIZ070-MIZ075-MIZ076-MIZ082-
MIZ083...FROM 10 AM WEDNESDAY TO 9 PM WEDNESDAY.
LAKE HURON...
STORM WARNING...LHZ361-LHZ362-LHZ363-LHZ421-LHZ422-LHZ441-LHZ442-
LHZ443-LHZ462-LHZ463-LHZ464...UNTIL 10 PM WEDNESDAY.
LOW WATER ADVISORY...INNER SAGINAW BAY...UNTIL 8 AM WEDNESDAY.
LAKE ST CLAIR...
GALE WARNING...UNTIL 10 PM WEDNESDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...UNTIL 10 PM WEDNESDAY.
&&
AVIATION.....DG
SHORT TERM...DRK
LONG TERM....KEC/HLO
MARINE.......DRK
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Oct 26, 11:40 PM EDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1140 PM EDT TUE OCT 26 2010 MIZ047>049-053>055-060>063-068>070-075-076-082-083-270900- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 1140 PM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A HIGH WIND WATCH REMAINS IN EFFECT FOR WEDNESDAY. PLEASE REFER TO THE LATEST URGENT WEATHER MESSAGE...NPWDTX FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-270900- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 1140 PM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A STORM WARNING REMAINS IN EFFECT FOR ALL OF LAKE HURON WITH A GALE WARNING IN EFFECT FOR LAKE ST CLAIR AND THE MICHIGAN WATERS OF LAKE ERIE. A LOW WATER ADVISORY REMAINS IS IN EFFECT FOR SAGINAW BAY. REFER TO THE LATEST MARINE FORECASTS.../MWWDTX/.../NSHDTX/.../GLFLH/ AND /GLFSC/...FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ABOVE WARNINGS REMAIN IN EFFECT THROUGH WEDNESDAY EVENING. EVEN AFTER THE STORM FORCE WINDS DECREASE...GALE FORCE WINDS ARE EXPECTED WEDNESDAY NIGHT THROUGH EARLY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SF/DG YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 9:00 PM EDT | Gale Warning | DTX | 43 hr | |
| Oct 27, 4:25 PM EDT | Wind Advisory | DTX | Bay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more | 5 hr |
Nearby
High Wind Warnings in Michigan, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.